# SDR S2YA01006

- Difficulty date: March 23, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402518
- Condition: Odor
- Location: Cockpit
- Part time: 4,477 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 1426 - MKE-CMH - DURING CRUISE, THE FLIGHT CREW NOTICED A STRANGE ODOR IN THE COCKPIT.  THE CREW MADE AN AIRTURN BACK AND LANDING AT MKE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE GROUND TERMINAL ON THE RIGHT WINDSHIELD BURNED.  MAINTENANCE REPLACED THE RIGHT WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
